MAUDE Adverse Event Report: ZIMMER BIOMET, INC. COMP RVSR SHLDR GLNSP +3 36MM; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

ZIMMER BIOMET, INC. COMP RVSR SHLDR GLNSP +3 36MM; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Catalog Number 115313
Medical Device Problem Codes Device Dislodged or Dislocated (2923); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Pain (1994); Aseptic loosening (4883)
Date of Event 10/17/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Multiple mdr reports were filed for this event.Associated reports are available for the applicable concomitant products in the d10 narrative below.D10: concomitant medical products, part (lot); mfr report: 010000589 (67218480); 0001825034-2025-03576.Associated product information, part (lot): 00-4349-012-13 (66927809).00-4350-036-00, (66773,441).115395, (67171828).180551, (67184547).180554, (67246578).G2: foreign - the event occurred in japan.The product has been received by zimmer biomet and the investigation is in progress.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the patient experienced pain and implant loosening approximately five (5) weeks after an initial reverse shoulder arthroplasty procedure.The glenosphere head was found to have come loose.A revision procedure was performed in which the baseplate, adapter, poly liner, and glenosphere head were replaced.The surgical technique specified for the device was reported to have been used during the initial surgery.The revision surgery was reported as successful with no additional complications.Upon return of the product, the taper adapter was found lodged in the glenosphere.It was reported that no further information is available.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4; b5; d2; g1; g3; g6; h1; h2; h3; h6.The complaint sample was evaluated, and the reported event was confirmed.The taper adapter is angled within the glenosphere and is lodged in place.Visual examination of the returned product identified that the taper adapter returned shows signs of use as well as wear and tear.There is galling on the side of the taper adapter, as shown in the photos.There are also scratches on the visible surface of the taper adapter as well.Measured post height and confirmed etch to confirm the device is conforming.The glenosphere returned also shows signs of use.There are several scratches on the articulating surface.Measured the outer diameter of the device and verified the etch to confirm the glenosphere is conforming to the print specification.The device history record was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected: b4; b5; d2; g1; g3; g6; h1; h2; h3; h6.Correction to h6.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
COMP RVSR SHLDR GLNSP +3 36MM
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key24605786
Report Number0001825034-2026-00601
Device Sequence Number18734899
Product Code PHX
UDI-Device Identifier00880304475779
UDI-Public(01)00880304475779(17)350220(10)J7911611
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K193373
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number115313
Device Lot NumberJ7911611
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/12/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/17/2025
Supplement Date Received by Manufacturer04/09/2026
04/24/2026
Initial Report FDA Received Date03/16/2026
Supplement Report FDA Received Date04/11/2026
04/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown